# SDR DXTA2024101400811

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0212
- Aircraft time: 5,562 hours, 3,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY HARD TO OPEN FROM THE OUTSIDE OF THE AIRCRAFT. REPEAT WRITE UP. CORRECTIVE ACTION: RIGGED CED LATCH/LOCK SYSTEM IN REF TO CE680A AMM 52-10-04. RIG CHECK GOOD, OPS CHECK OF CED OPENING FROM OUTSIDE GOOD WITH NO BINDING NOTED AT THIS TIME.
